# SDR AALA202308073107

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 53,747 hours, 37,235 cycles
- System (JASC): 2610 · Detection System
- Part: Control Unit
- Part number: UNKNOWN
- Condition: False Activation
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE ALARM FOR 5 SECONDS AND WENT OUT. MAINTENANCE RESET SMOKE DETECTOR CONTROL UNIT (SDCU) PER TSM 24-00-00 WITH NO FAULTS NOTED.
